Asymptotic Stability of a Class of Impulsive Delay Differential Equations

Joint Authors

Zhang, G. L.
Song, Minghui
Liu, Mingzhu

Source

Journal of Applied Mathematics

Issue

Vol. 2012, Issue 2012 (31 Dec. 2012), pp.1-9, 9 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2012-10-04

Country of Publication

Egypt

No. of Pages

9

Main Subjects

Mathematics

Abstract EN

This paper is concerned with a class of linear impulsive delay differential equations.

Asymptotic stability of analytic solutions of this kind of equations is studied by the property of delay differential equations without impulsive perturbations.

New numerical methods for this kind of equations are constructed.

The convergence and asymptotic stability of the methods for this kind of equations are studied.

American Psychological Association (APA)

Zhang, G. L.& Song, Minghui& Liu, Mingzhu. 2012. Asymptotic Stability of a Class of Impulsive Delay Differential Equations. Journal of Applied Mathematics،Vol. 2012, no. 2012, pp.1-9.
https://search.emarefa.net/detail/BIM-993599

Modern Language Association (MLA)

Zhang, G. L.…[et al.]. Asymptotic Stability of a Class of Impulsive Delay Differential Equations. Journal of Applied Mathematics No. 2012 (2012), pp.1-9.
https://search.emarefa.net/detail/BIM-993599

American Medical Association (AMA)

Zhang, G. L.& Song, Minghui& Liu, Mingzhu. Asymptotic Stability of a Class of Impulsive Delay Differential Equations. Journal of Applied Mathematics. 2012. Vol. 2012, no. 2012, pp.1-9.
https://search.emarefa.net/detail/BIM-993599

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-993599